# SDR CALA2024110801079

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,129 hours, 2,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTS BURNING SMELL FROM AFT GALLEY DEBRIEFED FLIGHT ATTENDANT SAID SMELL WAS COMING FROM OVERHEAD. VENT AS THE CABIN STARTED TO GET WARM PILOT REPORTED THAT HE HAD ADJUSTED THE HEAT AROUND THE SAME TIME OPERATED PACKS HALF HOUR NO BURNING SMELL OPERATED ALL OVENS CLEANED. NO SMELL.. REF AMM 21-21-00
